Orthogonally additive operators on lattice-normed spaces.
Kusraev, A.G. ; Pliev, M.A.
Vladikavkazskiĭ Matematicheskiĭ Zhurnal, Tome 1 (1999), p. 33-43 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
EUDML-ID : urn:eudml:doc:123904
@article{02097224,
     title = {Orthogonally additive operators on lattice-normed spaces.},
     journal = {Vladikavkazski\u\i\ Matematicheski\u\i\ Zhurnal},
     volume = {1},
     year = {1999},
     pages = {33-43},
     zbl = {1050.47501},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02097224}
}
Kusraev, A.G.; Pliev, M.A. Orthogonally additive operators on lattice-normed spaces.. Vladikavkazskiĭ Matematicheskiĭ Zhurnal, Tome 1 (1999) pp. 33-43. http://gdmltest.u-ga.fr/item/02097224/